MAUDE Adverse Event Report: STRYKER GMBH LOCKING SCREW VARIAX FULL THREAD 3.5MM / L16MM; PLATE, FIXATION, BONE

STRYKER GMBH LOCKING SCREW VARIAX FULL THREAD 3.5MM / L16MM; PLATE, FIXATION, BONE
Model Number 614616
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Impaired Healing (2378)
Date of Event 04/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned, and no other evidence was provided.A device inspection was not possible since the affected device was not returned and no other evidence was provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More information, the affected device as well as patient¿s medical records must be available in order to determine the exact root cause of the failure.If any additional information is provided, the investigation will be reassessed.Device disposition unknown.
 
Event or Problem Description
As reported"; after fracture the patient was treated with a clavicle plate on (b)(6) 2020, which had to be replaced on (b)(6) 2020 because a screw had loosened.(this revision was reported separately) a lysis seam around the screws was diagnosed, which caused a loosening.Phone call with the patient on (b)(6) 2020 revealed the following clarifications: the patient initially reached out to stryker because after the surgery there was no visible bone healing.Patient also indicated that at the end of (b)(6) she had another ct scan which revealed well bone healing.Additional information received on 11/30/2020 with product details which confirmed the devices to be stryker screws for the primary and the revision surgery.
 
Additional Manufacturer Narrative
Correction: refer to d6a & d6b.
 
Event or Problem Description
As reported"; after fracture the patient was treated with a clavicle plate on (b)(6) 2020, which had to be replaced on (b)(6) 2020 because a screw had loosened.(this revision was reported separately) a lysis seam around the screws was diagnosed, which caused a loosening.Phone call with the patient on (b)(6) 2020 revealed the following clarifications: the patient initially reached out to stryker because after the surgery there was no visible bone healing.Patient also indicated that at the end of july she had another ct scan which revealed well bone healing.Additional information received on (b)(6) 2020 with product details which confirmed the devices to be stryker screws for the primary and the revision surgery.

Brand Name
LOCKING SCREW VARIAX FULL THREAD 3.5MM / L16MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
MDR Report Key11069900
Report Number0008031020-2020-02602
Device Sequence Number3260192
Product Code HRS
UDI-Device Identifier07613154969760
UDI-Public07613154969760
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K101056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number614616
Device Catalogue Number614616
Device Lot NumberD58943
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/30/2020
Supplement Date Received by Manufacturer12/10/2020
Initial Report FDA Received Date12/23/2020
Supplement Report FDA Received Date01/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;